Jump to content

Introductions and updates

New members, please start a topic about yourself here. With your updates, your Intro topic is a natural case history of your progress in psychiatric drug withdrawal.

6,136 topics in this forum

  1. Dejavu: can anyone tell me what's going on? 1 2 3 4 13

    • 465 replies
    • 7,843 views
  2. DogLover: Effexor 12 months in 1 2 3 4

    • 141 replies
    • 2,872 views
    • 25 replies
    • 834 views
    • 27 replies
    • 308 views
  3. JB1234: tapering Celexa 1 2

    • 57 replies
    • 664 views
  4. LilBit: polypharmacy nightmare 1 2 3 4 15

    • 518 replies
    • 9,009 views
    • 459 replies
    • 15,796 views
  5. Marmot: just Wellbutrin left 1 2 3

    • 91 replies
    • 2,373 views
    • 354 replies
    • 11,720 views
    • 21 replies
    • 311 views
  6. DMV64: reinstate Saphris? 1 2 3 4 41

    • 1,452 replies
    • 27,010 views
  7. PSSDguy: PSSD Nightmare

    • 1 reply
    • 103 views
    • 59 replies
    • 1,668 views
    • 15 replies
    • 230 views
  8. Kronos18: Lexapro withdrawal 1 2 3 4 8

    • 252 replies
    • 3,837 views
    • 118 replies
    • 1,254 views
  9. JhonathanLA: Ritalin withdrawal

    • 22 replies
    • 297 views
    • 4 replies
    • 132 views
    • 583 replies
    • 19,718 views
    • 1,212 replies
    • 24,049 views
  10. Hopefull: suffering from PGAD 1 2 3 4 18

    • 612 replies
    • 25,575 views
  11. SteveT: Wants to taper AD

    • 2 replies
    • 63 views
  12. Stormstrong: in pain 1 2 3

    • 78 replies
    • 2,417 views
    • 2 replies
    • 49 views
    • 3 replies
    • 73 views
  13. I had no idea!

    • 2 replies
    • 73 views
    • 2 replies
    • 68 views
    • 2 replies
    • 65 views
    • 401 replies
    • 7,543 views
    • 15 replies
    • 253 views
    • 48 replies
    • 1,084 views
  14. ☼ Light 1 2

    • 41 replies
    • 2,229 views
    • 34 replies
    • 361 views
    • 251 replies
    • 8,699 views
    • 30 replies
    • 911 views
  15. Dmitry: hello

    • 16 replies
    • 280 views
×
×
  • Create New...